# SDR DALA13003133213

- Difficulty date: January 19, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LT AFT PASSENGER ENTRANCE LWR DOOR SILL AT AFT FR66 GIRT BAR HOLES UPPER SURFACE HAS REMOVED CORROSION IAW SRM 51-74-00.  CHECKED LIMITS L=2.0" W= 1.5" D=0.107".  ORIG MAT 0.177.  FOUND TO BE OUT OF LIMITS IAW SRM 53-41-14 FIG 101.  R & R DOOR SILL IAW SRM  51-42-11.
